Publications with J. Brendle

All publications by Jörg Brendle and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:477 Brendle, J., Judah, H. I., & Shelah, S. (1992). Combinatorial properties of Hechler forcing. Ann. Pure Appl. Logic, 58(3), 185–199. arXiv: math/9211202 DOI: 10.1016/0168-0072(92)90027-W MR: 1191940
Sh:540 Brendle, J., & Shelah, S. (1996). Evasion and prediction. II. J. London Math. Soc. (2), 53(1), 19–27. arXiv: math/9407207 DOI: 10.1112/jlms/53.1.19 MR: 1362683
Sh:642 Brendle, J., & Shelah, S. (1999). Ultrafilters on \omega—their ideals and their cardinal characteristics. Trans. Amer. Math. Soc., 351(7), 2643–2674. arXiv: math/9710217 DOI: 10.1090/S0002-9947-99-02257-6 MR: 1686797
Sh:762 Brendle, J., & Shelah, S. (2003). Evasion and prediction. IV. Strong forms of constant prediction. Arch. Math. Logic, 42(4), 349–360. arXiv: math/0103153 DOI: 10.1007/s001530200143 MR: 2018086
Sh:1150 Brendle, J., Halbeisen, L. J., Klausner, L. D., Lischka, M., & Shelah, S. Halfway new cardinal characteristics. arXiv: 1808.02442